PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2007 | 27 | 3 | 603-610
Tytuł artykułu

Minimal non-selfcentric radially-maximal graphs of radius 4

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
There is a hypothesis that a non-selfcentric radially-maximal graph of radius r has at least 3r-1 vertices. Using some recent results we prove this hypothesis for r = 4.
Słowa kluczowe
Kategorie tematyczne
Wydawca
Rocznik
Tom
27
Numer
3
Strony
603-610
Opis fizyczny
Daty
wydano
2007
otrzymano
2005-11-29
poprawiono
2006-08-14
zaakceptowano
2007-01-10
Twórcy
autor
  • Slovak University of Technology, Faculty of Civil Engineering, Department of Mathematics, Radlinského 11, 813 68 Bratislava, Slovakia
Bibliografia
  • [1] F. Gliviak, M. Knor and L'. Soltés, On radially maximal graphs, Australasian J. Combin. 9 (1994) 275-284.
  • [2] A. Haviar, P. Hrnciar and G. Monoszová, Eccentric sequences and cycles in graphs, Acta Univ. M. Belii Math. 11 (2004) 7-25.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1386
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.